# SDR SWAA2022021814655

- Difficulty date: August 21, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 787 AND 827 AND BETWEEN STR 25R AND 26R FLOOR STRAP (LOWER) HAS CORROSION ON LOWER SIDE AROUND NUTPLATES IN SEVERAL PLACES. / REMOVED AND EVALUATED CORROSION . ORIGINAL THICKNESS .180' ;OSS OF .028' WITH .152 REMAINING. BLEND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED -2 STRAP PER DWG 146A8120 REV A AND SRM 51-40-02-0G-0
